# SDR CA960103005

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58P
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 10243009115
- Condition: Cracked
- Location: Right Side
- Part time: 1,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE INSPECTING THE AIRCRAFT FOR MANDATORY SERVICE BULLETIN 2630, THE SECOND AND THIRD WINDOW ON THE RIGHT SIDE WERE ALSO FOUND CRACKED. WINDOWS REPLACED.
